# SDR SWAA2016030749731

- Difficulty date: February 24, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N633SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27936
- Aircraft time: 62,721 hours, 49,424 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A5502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOORBEAM INBD & OTBD FLANGES CRACKED, AT BS 727B, LBL 45.5.  REPAIRED FLANGE IAW EA.
